# SDR 97ZZZM205

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICKL
- Make and model: Boeing 737-2P6
- Aircraft serial: 21356
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Discharged
- Location: Apu Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

WHILE ATTEMPTING START AT 33,000 FEET, APU FIRE WARNING INDICATION, BOTTLE DISCHARGED.  MADE VISUAL INSPECTION OF APU FOR EVIDENCE OF FIRE, NONE NOTED.  REPLACED APU FIRE BOTTLE AND SQUIB.  MADE OPERATIONAL TEST OF APU AND FIRE WARNING SYSTEM,  ALL CHECKED OK.   (M)
